# SDR R7MR33324

- Difficulty date: September 16, 2000
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: 991402600455
- Condition: Inoperative
- Location: Ngp Spd Elec Pu
- Part time: 373 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE.  ERRATIC NEEDLE ON N GAUGE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
